Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bubbly_girl

weight gain and dosage

I've gained weight while on Accutane. Not to scare anyone because I don't think it's an accutane side effect, but I believe I gained the weight due to stress because of school. Anyway, should my dosage be upped? How does the dosing work? Can someone explain it in pounds instead of kgs

Share this post


Link to post
Share on other sites

doctors usually prescribe between .5mg - 1mg of accutane per kg (or per 2.2lbs because 1kg is 2.2lbs) They can prescribe more, up to 2mg / kg (2.2lbs) or less, though for the most part it falls between .5 and 1mg. To find your weight in kg simply take your weight in lbs, lets say 110lbs, and divide by 2.2. 110lbs divided by 2.2 = 50kg

Share this post


Link to post
Share on other sites

I'm gaining weight too. I don't know if it's because of accutane or because of my stress and not wanting to out and do things anymore. I'm concerned that since my weight has gone up that my dosage should too but i don't think my derm is planning on upping it. How much have you gained? Ugh, its so frustrating!!!

Share this post


Link to post
Share on other sites
I'm gaining weight too. I don't know if it's because of accutane or because of my stress and not wanting to out and do things anymore. I'm concerned that since my weight has gone up that my dosage should too but i don't think my derm is planning on upping it. How much have you gained? Ugh, its so frustrating!!!

Ugh yes it sucks! I gained about 15 or so lbs.:( As soon as I'm done with my course I'm going to hire a personal trainer to get back in shape.

Share this post


Link to post
Share on other sites

You're lucky you can afford a personal trainer!! I wish I could because I have NO motivation whatsoever haha. Good luck on your course and afterwords!

Share this post


Link to post
Share on other sites
You're lucky you can afford a personal trainer!! I wish I could because I have NO motivation whatsoever haha. Good luck on your course and afterwords!

Good luck to you too! :hifive:

Share this post


Link to post
Share on other sites

I think I've gained weight aswell. For someone who has tried everything to gain mass, that's just an added bonus!

Share this post


Link to post
Share on other sites

That's strange.. I find that I sometimes overeat by eating when I'm actually thirsty so maybe drinking more water and cutting down might help? I'm not sure but best of luck with any weight loss.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×